# SDR UIEA2019061434488

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 85,522 hours, 24,559 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Location: Equip Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING EICAS DID NOT RESOLVE. OPERATED IN STANDBY MODE PER QRH,   MESSAGE STAYED CLEAR W STDBY MODE.  PERFORMED OPERATIONAL TEST IAW AMM 21-58-00. OPS CHECKS GOOD.
